Alert archive / Ohio / Tornado Warnings in 2010

Tornado Warning 24, NWS Wilmington, OH

September 22, 2010Fairfield County, Franklin County, Licking County, Ohio

NWS Wilmington, OH issued this tornado warning at Sep 22, 2010, 4:48 PM EDT for Fairfield County, Franklin County, Licking County, Ohio. It was in force for 31 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 22, 2010, 4:48 PM EDT (20:48 UTC)
Expired
Sep 22, 2010, 5:19 PM EDT
In force
31 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fairfield County, OH, Franklin County, OH, Licking County, OH

The radar

The Cincinnati radar (KILN), 117 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 22, 4:49 PM EDTTSTM WND DMG5 Wsw Westerville, OHTREES DOWN.
Sep 22, 4:58 PM EDTTORNADO 04 Ene Bexley, OHVIDEO FOOTAGE FROM COLUMBUS METRO TRAFFIC CAMERA SHOWS A BRIEF TORNADO TOUCHDOWN ALONG I-270 JUST NORTH OF BROAD STREET. WINDS ESTIMATED AT 65 MPH. TORNADO LASTED LESS THAN A MINUTE WITH NO SIGNIFICANT DAMAGE IN THE AREA.
Sep 22, 5:10 PM EDTTSTM WND GST 505 Nw Bexley, OHCORNER OF LANE AND HIGH IN COLUMBUS.
Sep 22, 5:10 PM EDTTSTM WND GST 50Columbus, OHCORNER OF LANE AND HIGH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2010-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 846 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2010-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
846 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1413 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WFUS51 KILN 222048
TORILN
OHC045-049-089-222130-
/O.NEW.KILN.TO.W.0024.100922T2048Z-100922T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
448 PM EDT WED SEP 22 2010

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
  NORTHERN FRANKLIN COUNTY IN CENTRAL OHIO...
  SOUTHWESTERN LICKING COUNTY IN CENTRAL OHIO...

* UNTIL 530 PM EDT.

* AT 445 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR UPPER
  ARLINGTON...MOVING EAST AT 35 MPH. IN ADDITION TO THE TORNADO...  
THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE WINDS 
TO 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COLUMBUS...
  MINERVA PARK...
  BEXLEY...
  GAHANNA...
  REYNOLDSBURG...
  SUMMIT STATION...
  PATASKALA...
  BEECHWOOD TRAILS...
  MILLERSPORT...
  GRANVILLE SOUTH...
  HEBRON...
  GRANVILLE...

IN ADDITION...HUBER RIDGE...WHITEHALL...BRICE...NEW ALBANY...
JERSEY...ETNA...STATE ROUTE 310 AT STATE ROUTE 161 AND ALEXANDRIA ARE
NEAR THE PATH OF THIS DANGEROUS THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 92 AND 129...
I-71 BETWEEN MILE MARKERS 105 AND 119...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 4012 8241 3988 8249 3994 8316 4012 8310
TIME...MOT...LOC 2048Z 269DEG 32KT 4002 8300

$$

HATZOS
3 follow-up statements
515 
WWUS51 KILN 222059 RRA
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
459 PM EDT WED SEP 22 2010

OHC045-049-089-222130-
/O.CON.KILN.TO.W.0024.000000T0000Z-100922T2130Z/
FAIRFIELD OH-FRANKLIN OH-LICKING OH-
459 PM EDT WED SEP 22 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
SOUTHWESTERN LICKING...NORTHEASTERN FRANKLIN AND NORTHWESTERN
FAIRFIELD COUNTIES IN CENTRAL OHIO...

AT 456 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
GAHANNA...MOVING EAST AT 35 MPH. IN ADDITION TO THE TORNADO...THIS
STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE WINDS.

AT 454 PM...A TRAINED SPOTTER REPORTED ROTATION NORTH OF DOWNTOWN 
COLUMBUS...ALONG WITH ESTIMATED WIND GUSTS TO 50 MPH.

LOCATIONS IMPACTED INCLUDE...
REYNOLDSBURG...SUMMIT STATION...PATASKALA...BEECHWOOD TRAILS...
MILLERSPORT...GRANVILLE SOUTH...HEBRON...GRANVILLE...FAIRFIELD BEACH
AND BUCKEYE LAKE.

IN ADDITION...NEW ALBANY...JERSEY...ETNA...STATE ROUTE 310 AT STATE
ROUTE 161...ALEXANDRIA...STATE ROUTE 158 AT STATE ROUTE 204 AND
KIRKERSVILLE ARE NEAR THE PATH OF THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 100 AND 129...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 3994 8301 4012 8296 4012 8241 3988 8249
TIME...MOT...LOC 2058Z 269DEG 32KT 4002 8288

$$

HATZOS
914 
WWUS51 KILN 222111
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
511 PM EDT WED SEP 22 2010

OHC045-049-089-222130-
/O.CON.KILN.TO.W.0024.000000T0000Z-100922T2130Z/
FAIRFIELD OH-FRANKLIN OH-LICKING OH-
511 PM EDT WED SEP 22 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
SOUTHWESTERN LICKING...NORTHEASTERN FRANKLIN AND NORTHERN FAIRFIELD
COUNTIES IN CENTRAL OHIO...

AT 508 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 
NEAR REYNOLDSBURG...MOVING EAST AT 35 MPH. IN ADDITION TO THE 
TORNADO...THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT 
LINE WINDS.

MULTIPLE REPORTS OF FUNNEL CLOUDS HAVE BEEN RECEIVED FROM 
EAST-CENTRAL FRANKLIN COUNTY.

LOCATIONS IMPACTED INCLUDE...
PATASKALA...BEECHWOOD TRAILS...MILLERSPORT...GRANVILLE SOUTH...
HEBRON...GRANVILLE...FAIRFIELD BEACH AND BUCKEYE LAKE.

IN ADDITION...JERSEY...ETNA...STATE ROUTE 310 AT STATE ROUTE 161...
ALEXANDRIA...STATE ROUTE 158 AT STATE ROUTE 204 AND KIRKERSVILLE ARE
NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF 
FROM FLYING DEBRIS.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 3994 8285 4012 8280 4012 8241 3988 8249
TIME...MOT...LOC 2110Z 269DEG 32KT 4002 8274

$$

HATZOS
885 
WWUS51 KILN 222119
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
519 PM EDT WED SEP 22 2010

OHC045-049-089-222128-
/O.CAN.KILN.TO.W.0024.000000T0000Z-100922T2130Z/
FAIRFIELD OH-FRANKLIN OH-LICKING OH-
519 PM EDT WED SEP 22 2010

...THE TORNADO WARNING FOR SOUTHWESTERN LICKING...NORTHEASTERN
FRANKLIN AND NORTHERN FAIRFIELD COUNTIES IN CENTRAL OHIO HAS BEEN
CANCELLED...

THE THUNDERSTORM HAS WEAKENED AND NO LONGER APPEARS CAPABLE OF 
PRODUCING TORNADOES. THEREFORE THE TORNADO WARNING HAS BEEN 
CANCELLED. STRONG WINDS REMAIN POSSIBLE...A SEVERE THUNDERSTORM 
WARNING REMAINS IN EFFECT FOR LICKING AND NORTHERN FAIRFIELD 
COUNTIES.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3994 8285 4012 8280 4012 8241 3988 8249
TIME...MOT...LOC 2118Z 269DEG 32KT 4002 8265

$$

HATZOS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Sep 22, 2:43 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Sep 22, 2:43 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
243 PM EDT WED SEP 22 2010

.SYNOPSIS...
A WEAK COLD FRONT WILL PUSH INTO NORTHERN PORTIONS OF THE AREA
THIS EVENING. THHIS FRONT WILL LIFT BACK NORTH AS A WARM FRONT ON
THURSDAY...ALLOWING A HOT SOUTHERLY FLOW TO DEVELOP. ANOTHER COLD
FRONT WILL AFFECT THE REGION ON FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
MODELS ARE NOT HANDLING CURRENT MESOSCALE FEATURES THIS AFTN...SO
WILL HAVE TO BASE FORECAST ON CURRENT TRENDS.

A VORT MAX WAS LOCATED OVER CNTRL INDIANA THIS AFTN. THIS VORT MAX
WILL MOVE INTO OHIO BY THIS EVENING. MEANWHILE...A THERMAL TROF
WAS NOTED AT THE SFC ACRS THE SRN CWFA. THE VORT MAX AND THE
THERMAL TROF WILL COMBINED TO BRING SOME WEAK FORCING TO THE
REGION. AS A RESULT...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP THROUGH THE REMAINDER OF THE AFTN. MLCAPES HAVE REACHED AT
LEAST 1000 J/KG...ESPECIALLY ALONG AND SOUTH OF I-70 SO MODERATE
INSTABILITY IS IN PLACE. ALSO...DCAPE VALUES IN THE HOTTER AIRMASS
WERE RANGING FROM 1000-1300 J/KG WHICH IS INDICATIVE OF DOWNBURST
POTENTIAL. THUS...WILL HAVE TO MONITOR THUNDERSTORMS FOR POTENTIAL
SEVERE WIND GUSTS AND MARGINAL SEVERE HAIL THIS AFTN AND EVENING.

OTHERWISE...A WEAK COLD FRONT WILL DIP INTO CNTRL INDIANA AND
CNTRL OHIO THIS EVENING...STALL OUT AROUND MIDNIGHT...THEN HEAD
NE AS A WARM FRONT LATE TONIGHT AS UPR LVL RIDGE BEGINS TO
REESTABLISH ITSELF ACRS THE OHIO VALLEY. PCPN IS FORECAST TO END
BY MIDNIGHT AS VORT MAX SHEARS AND THE AIRMASS STABILIZES.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
UPR LVL RIDGE WILL ONCE AGAIN BE LOCATED ACRS THE OHIO VALLEY
REGION ON THURSDAY. WITH MOSTLY SUNNY SKIES AND 850 MB TEMPS
APPROACHING +19 C...TEMPERATURES WILL SOAR INTO THE LOWER 90S.
RECORD HIGHS APPEAR TO BE IN JEOPARDY ON THURSDAY. THE RECORDS ARE
90...93...AND 92 AT CMH...DAY AND CVG RESPECTIVELY. CMH SHOULD
BREAK THEIR RECORD AND CVG WILL AT LEAST TIE. DAY MAY BE HARD
PRESSED TO REACH 93 DEGREES.

FOR THURSDAY NIGHT...UPR LVL RIDGE WILL BEGIN TO SHIFT EAST. SFC
PRESSURE GRADIENT SHOULD PROVIDE FOR SOME WIND...WHICH WILL
PREVENT RADIATIONAL COOLING. THIS WILL RESULT IN WARM OVERNIGHT
LOWS FOR LATE SEPTEMBER.

FOR FRIDAY INTO FRIDAY NIGHT...AN UPR LVL TROF AND COLD FRONT WILL
MOVE ACRS THE GREAT LAKES AND OHIO VALLEY REGION. MAIN UPR LVL
DYNAMICS STAY TO THE N. LOW LEVEL MOISTURE SEEMS TO POOL RIGHT
AHEAD OF THE FRONT AND THUS WILL NOT BE COLLOCATED WITH THE WARMEST
TEMPERATURES. THE END RESULT WILL BE WEAK INSTABILITY DESPITE A
GOOD WIND SHEAR REGIME. SPEAKING OF WINDS...WITH DEEPENING SFC LOW
TO THE NORTH AND STRONG WINDS ALOFT...BREEZY CONDITIONS WILL
DEVELOP ON FRIDAY WITH WIND GUSTS RANGING FROM NEAR 30 MPH SOUTH
TO AROUND 40 MPH NORTH. WITH WEAK LOW LEVEL FORCING IN ASSOCIATION
WITH THE FRONT...HAVE KEPT POPS IN THE LOW CHANCE CATEGORY.
DEPENDING ON HOW FAST THE FRONT MOVES...TEMPERATURES COULD AGAIN
GET SNEAKY WARM...ESPECIALLY IN OUR E/SE CWFA. AM EXPECTING PCPN
TO COME TO AN END FRIDAY NIGHT AS FORCING DWINDLES AWAY.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE MODELS ARE IN GENERAL AGREEMENT TO START OFF THE LONG RANGE
FORECAST...AND THE PATTERN THAT EVOLVES THROUGH MONDAY WITH A CUTOFF
LOW OVER THE MID-MISSISSIPPI VALLEY. FROM THERE THE EVOLUTION IS NOT
HANDLED WELL AT ALL AND THE FORECAST CONFIDENCE GOES SHARPLY DOWN.

THE COLD FRONT CROSSING THE REGION WILL LEAVE DRIER AND COOLER
CONDITIONS FOR SATURDAY. THE FOCUS WILL THEN BE ON MOISTURE GETTING
PULLED NORTHWARD AROUND THE CUTOFF LOW...AND PROVIDING A CHANCE OF
SHOWERS AND STORMS FOR THE OHIO VALLEY. THE LOW WILL STICK AROUND
THROUGH AT LEAST TUESDAY...BUT THE OPERATIONAL GFS KEEPS IT IN PLACE
OVER THE MISSISSIPPI VALLEY THROUGH THE END OF THE WEEK. THE GFS
ENSEMBLE MEMBERS PREDICT THE LOW TO MOVE OUT TO THE NORTHEAST AT
VARIOUS TIMES FROM WEDNESDAY THROUGH FRIDAY. THESE DIFFERENCES IN
TIMING AT THE CURRENT RUN TIME AND FROM PAST RUNS INDICATE A LOW
CONFIDENCE IN HOW THINGS WILL EVOLVE. SO...WILL GO WITH SMALL
CHANGES FOR NOW. HAVE EXTENDED POPS THROUGH THE DAY TUESDAY...WITH
THE UNDERSTANDING THAT THE REST OF THE WEEK IS NOT A SURE BET TO BE
DRY EITHER.

TEMPS WILL BE SEASONABLE TO SLIGHTLY BELOW NORMAL...WITH THE CLOUDS
AND PRECIPITATION EXPECTED TO OFFSET SOME WARM ADVECTION AROUND THE
CLOSED LOW.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
H5 S/W SWINGING THRU THE OH VLY IS SUPPORTING CONVECTIVE SYSTEM
MOVG THRU INDIANA. A FEW CELLS HAVE DEVELOPED S OF THIS SYSTEM IN
SRN INDIANA WHERE DAYTIME HEATING HAS CREATED SOME SFC
INSTABILITY. BULK OF INDIANA CONVECTIVE SYSTEM WILL MISS THE
TAFS. KDAY MIGHT GET BRUSHED BY IT IN THE 19-22Z TIME FRAME. KEPT
THE PCPN AS A VCSH AT KDAY WITH THE INITIAL PACKAGE. THERE HAS
BEEN SOME DEVELOPMENT ON THE SRN EDGE...SO WILL HAVE TO KEEP AN
EYE OUT FOR AN AMENDMENT. REST OF TAFS SHOULD REMAIN VFR.

CDFNT STALLS OUT IN NRN OH THIS EVENING AND H5 S/W SWINGS E. SKIES
SHOULD BECOME MOSTLY CLR AS THE SYSTEM PUSHES E. H5 RIDGE REBUILDS
ACRS THE FA BY 12Z THU...PUSHING THE FNT N INTO MI.

OUTLOOK...THUNDERSTORMS POSSIBLE FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...HATZOS
AVIATION...SITES
Hazardous weather outlook, Sep 22, 5:00 AM EDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
500 AM EDT WED SEP 22 2010

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-230900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
500 AM EDT WED SEP 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 22, 2:43 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
243 PM EDT WED SEP 22 2010

INZ050-059-OHZ042-060-221930-
WAYNE IN-UNION IN-DARKE OH-PREBLE OH-
243 PM EDT WED SEP 22 2010

...A STRONG THUNDERSTORM WILL AFFECT PREBLE...SOUTHERN DARKE...
NORTHEASTERN UNION AND SOUTHEASTERN WAYNE COUNTIES THROUGH 330 PM
EDT...

AT 239 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WITTS
STATION...MOVING EAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW PARIS...CAMDEN...
EATON...NEW MADISON...GRATIS...WEST ALEXANDRIA...LEWISBURG AND
ARCANUM.

ALSO...SPRING GROVE...RICHMOND MUNICIPAL AIRPORT...FAIRHAVEN...
MORNING SUN...MIDDLEBORO...WEST FLORENCE...SUGAR VALLEY AND
MUTTONVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3988 8498 4007 8442 3992 8442 3992 8449
      3961 8449 3957 8497
Special weather statement, Sep 22, 3:14 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
314 PM EDT WED SEP 22 2010

OHZ042-043-051-060-061-222000-
MIAMI OH-DARKE OH-SHELBY OH-MONTGOMERY OH-PREBLE OH-
314 PM EDT WED SEP 22 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN PREBLE...
MONTGOMERY...SOUTHERN SHELBY...EASTERN DARKE AND MIAMI COUNTIES
THROUGH 400 PM EDT...

AT 308 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM VERSAILLES TO CAMDEN...MOVING EAST AT 45 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PLEASANT HILL...WEST
MILTON...PIQUA...ENGLEWOOD...SIDNEY...TROTWOOD...TROY...TIPP CITY...
MIAMISBURG...VANDALIA...WEST CARROLLTON AND MORAINE.

ALSO...PHILLIPSBURG...BROOKVILLE...GARLAND...LUDLOW FALLS...
FARMERSVILLE...NEWBERN...HARDIN AND NEW LEBANON ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4033 8402 4001 8404 3959 8418 3959 8447
      3957 8448 3957 8475 4030 8455

HATZOS
Special weather statement, Sep 22, 3:36 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
336 PM EDT WED SEP 22 2010

OHZ043-044-051>053-061-062-222015-
GREENE OH-CLARK OH-MIAMI OH-CHAMPAIGN OH-SHELBY OH-LOGAN OH-
MONTGOMERY OH-
336 PM EDT WED SEP 22 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN MONTGOMERY...
SOUTHERN LOGAN...SOUTHEASTERN SHELBY...CHAMPAIGN...EASTERN MIAMI...
CLARK AND GREENE COUNTIES THROUGH 415 PM EDT...

AT 334 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM SIDNEY TO KETTERING...MOVING EAST AT 55 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WRIGHT-PATTERSON AFB...
BEAVERCREEK...FAIRBORN...BELLBROOK...BELLEFONTAINE...ENON...WEST
LIBERTY...YELLOW SPRINGS...XENIA...URBANA...SPRINGFIELD AND
WILBERFORCE.

ALSO...SPRINGHILLS...CENTERVILLE...CRYSTAL LAKES...DIALTON...
THACKERY...NORTH HAMPTON...DONNELSVILLE AND TERRE HAUTE ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4041 8353 4023 8354 4022 8349 4001 8351
      3977 8359 3977 8365 3955 8367 3960 8435
      4033 8415

HATZOS
Special weather statement, Sep 22, 3:37 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
337 PM EDT WED SEP 22 2010

INZ073>075-080-KYZ089>096-OHZ070>072-077-078-222030-
DEARBORN IN-RIPLEY IN-OHIO IN-SWITZERLAND IN-GRANT KY-BOONE KY-
CAMPBELL KY-KENTON KY-PENDLETON KY-GALLATIN KY-CARROLL KY-OWEN KY-
CLERMONT OH-HAMILTON OH-CLINTON OH-BUTLER OH-WARREN OH-
337 PM EDT WED SEP 22 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WARREN...BUTLER...
CLINTON...HAMILTON...NORTHERN CLERMONT...NORTHERN OWEN...CARROLL...
GALLATIN...NORTHWESTERN PENDLETON...KENTON...CAMPBELL...BOONE...
GRANT...SWITZERLAND...OHIO...SOUTHEASTERN RIPLEY AND SOUTHERN
DEARBORN COUNTIES THROUGH 430 PM EDT...

AT 334 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM POAST TOWN HEIGHTS TO BRIGHT TO 12 MILES SOUTHWEST OF
LOCUST...MOVING EAST AT 40 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HAMILTON...TRENTON...
CLEVES...CARLISLE...FAIRFIELD...SOUTH MIDDLETOWN...MIDDLETOWN...
FRANKLIN...FOREST PARK...CARROLLTON...RISING SUN AND SPRINGBORO.

ALSO...MOOREFIELD...HARTFORD...PETERSBURG...FAIRVIEW...GRANDVIEW...
LOCUST...PATE AND FRENCH ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3875 8527 3871 8521 3891 8522 3957 8454
      3959 8426 3954 8360 3924 8390 3924 8398
      3915 8399 3856 8465 3855 8502 3860 8509
      3860 8523 3874 8534
Special weather statement, Sep 22, 4:15 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
415 PM EDT WED SEP 22 2010

OHZ062-063-072-078>080-222100-
CLERMONT OH-HIGHLAND OH-BROWN OH-CLINTON OH-FAYETTE OH-GREENE OH-
415 PM EDT WED SEP 22 2010

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GREENE...SOUTHERN
FAYETTE...CLINTON...NORTHERN BROWN...HIGHLAND AND NORTHERN CLERMONT
COUNTIES THROUGH 500 PM EDT...

AT 412 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WILMINGTON...MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW VIENNA...
HILLSBORO...BELFAST...SABINA...LEESBURG AND WASHINGTON COURT HOUSE.

ALSO...PAINTERSVILLE...NEW ANTIOCH...PORT WILLIAM...MELVIN...
BERRYSVILLE...BOWERSVILLE...BLOOMINGTON AND REESVILLE ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3959 8335 3903 8352 3911 8429 3924 8400
      3937 8391 3964 8386

HATZOS
Local storm report, Sep 22, 4:45 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
445 PM EDT WED SEP 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND DMG     SABINA                  39.49N 83.63W
09/22/2010                   CLINTON            OH   PUBLIC

            TREE DOWN ON ROLFE RD

&&

HUGHES

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 12:19 PM EDTSpecial Weather StatementILNUnion56 min
Sep 22, 2:43 PM EDTSpecial Weather StatementILNPreble47 min
Sep 22, 3:14 PM EDTSpecial Weather StatementILNMiami, Montgomery, Preble46 min
Sep 22, 3:36 PM EDTSpecial Weather StatementILNChampaign, Clark, Greene, Montgomery39 min
Sep 22, 3:37 PM EDTSpecial Weather StatementILNButler, Clermont, Clinton, Hamilton, Warren53 min
Sep 22, 3:42 PM EDTSevere Thunderstorm WarningILNClinton, Greene, Montgomery, Warren33 min
Sep 22, 4:01 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Fayette, Greene, Logan, Madison and 1 more44 min
Sep 22, 4:15 PM EDTSpecial Weather StatementILNClinton, Fayette, Highland45 min
Sep 22, 4:25 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Madison, Union50 min
Sep 22, 4:40 PM EDTSevere Thunderstorm WarningILNFayette, Madison, Pickaway50 min
Sep 22, 5:00 PM EDTSevere Thunderstorm WarningILNFairfield, Licking45 min

Nearby

Tornado Warnings in Ohio, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.